# SDR SWAA2022031082369

- Difficulty date: June 19, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Out Of Tolerance
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FASTENER HOLE 5R AT STR-2R LARGER THAN TOLERANCE (REF 12107-53 STEP11.D.) / AFT PRESSURE BULKHEAD FASTENER HOLE 5R STRINGER 2 R/H REPAIRED PER CARD 12107-53 STEP 13A. 91195U 6-22-19
